Advertisement

Archiv der Mathematik

, Volume 86, Issue 5, pp 464–469 | Cite as

A variational problem for affine connections

  • Osamu Kobayashi
Original Paper
  • 75 Downloads

Abstract

We give a variational problem for affine connections which characterizes the Riemannian connection of an Einstein metric of negative scalar curvature.

No Keywords.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Department of MathematicsKumamoto UniversityKumamotoJapan

Personalised recommendations